# SDR DALA2023071305700

- Difficulty date: July 10, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N334DN
- Make and model: Airbus A321-211
- Aircraft serial: 8040
- Aircraft time: 17,255 hours, 7,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

31 CBA FLOOR PROXIMITY LIGHT INOP. R&R EMERGENCY PROXIMITY LIGHT FOR ROW 31CBA PER A321 AMM 33-51- 18. OPERATIONAL CHECK NORMAL & GOOD. NO "M" PROCEDURES. MEL PLACARD REMOVED. (LP# 4950723)
